Extensive skin necrosis after periprosthetic knee infection: a case that highlights the possibility of complications induced by low-molecular-weight heparin

Fonte, Hélder; Carvalho, André; Rosa, João; Pereira, Cláudia; Pereira, Alexandre; Sousa, Ricardo

We describe a case of a patient with atrial fibrillation, anticoagulated with dabigatran, that developed severe knee skin necrosis in the setting of an acute periprosthetic knee infection, after initiating low-molecular-weight heparin. A wide range of etiology hypotheses was discussed within a multidisciplinary team. The complex approach consisted of treating the underlying infection, multiple types of soft-tissue management, and stopping enoxaparin.

Zitieren

Zitierform:

Fonte, Hélder / Carvalho, André / Rosa, João / et al: Extensive skin necrosis after periprosthetic knee infection: a case that highlights the possibility of complications induced by low-molecular-weight heparin. 2021. Copernicus Publications.

Zugriffsstatistik

Gesamt:
Volltextzugriffe:
Metadatenansicht:
12 Monate:
Volltextzugriffe:
Metadatenansicht:

Grafik öffnen

Rechte

Rechteinhaber: Hélder Fonte et al.

Nutzung und Vervielfältigung:

Export